# SDR 98ZZZM129

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nuts
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION BETWEEN STATION 740 AND STATION 760, TRACK NR 3 FROM RT FITTING TIE DOWN NUTS SULPHATED.  REMOVED CORROSION AND TREATED AFFECTED AREA AS PER SRM 51-3-1.  (M)
